On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line

Rodrigo D. Euzébio, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

27 Citations (Scopus)

Abstract

© 2014 Elsevier Inc. In this paper we study the maximum number N of limit cycles that can exhibit a planar piecewise linear differential system formed by two pieces separated by a straight line. More precisely, we prove that this maximum number satisfies 2. ≤. N≤. 4 if one of the two linear differential systems has its equilibrium point on the straight line of discontinuity.
Original languageEnglish
Pages (from-to)475-486
JournalJournal of Mathematical Analysis and Applications
Volume424
Issue number1
DOIs
Publication statusPublished - 1 Jan 2015

Keywords

  • Limit cycle
  • Non-smooth differential system
  • Piecewise linear differential system

Fingerprint Dive into the research topics of 'On the number of limit cycles in discontinuous piecewise linear differential systems with two pieces separated by a straight line'. Together they form a unique fingerprint.

Cite this